Homology, Homotopy and Applications

Volume 10 (2008)

Number 3

Proceedings of a Conference in Honor of Douglas C. Ravenel and W. Stephen Wilson

The ring spectrum $P(n)$ for the prime 2

Pages: 101 – 135

DOI: http://dx.doi.org/10.4310/HHA.2008.v10.n3.a6

Author

J. Michael Boardman (Department of Mathematics, Johns Hopkins University, Baltimore, Maryland, U.S.A.)

Abstract

This paper is a companion to the Boardman-Wilson paper on the ring spectrum $P(n)$. When the prime is 2, this spectrum is not commutative, which introduces several complications. Here, we supply the necessary details of the relevant Hopf algebroids and Hopf ring for this case.

Keywords

cohomology; Hopf ring

2010 Mathematics Subject Classification

55N22, 55P43

Full Text (PDF format)